# SDR BJNA03027

- Difficulty date: February 11, 2003
- Submitted: March 6, 2003
- Operation: Air carrier
- Aircraft: N789TM
- Make and model: Boeing 737282
- Aircraft serial: 23046
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MAINTENANCE VISIT, LEVEL 2 CORROSION WAS DISCOVERED ON A FLOORBEAM LOCATED IN THE FORWARD CARGO COMPARTMENT AT FS 500 PLUS 40 INCH BL 12R, AREA OF CORROSION IS APPROXIMATELY 3 INCHES BY 1 INCH ON THE FRAME LOWER FORWARD FLANGE.  REMOVED THE CORRODED SECTION AND FABRICATED AND INSTALLED A REPAIR ANGLE IAW BOEING 737 SRM 53-10-4 FIGURE 7, 6, 8, AND 9.  (M)
